A 45-year-old member asked:
Disclaimer

why does neurontin and lyrica (pregabalin) cause you to weight gain?

1 doctor answer
Dr. Douglas Laipple
43 years experience Psychiatry
They don't.: But they don't usually cause weight gain either.
Answered on Apr 27, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Increase appetite: They may increase appetite.
A 24-year-old female asked:
Dr. Edward Kuhnley
44 years experience Child Psychiatry
Probably so.: Weight gain listed as mild to moderate for both but Lyrica (pregabalin) appears to be more. As with any medication must weigh the benefits and adverse ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Erik Messamore
23 years experience Psychiatry
Ask re: alternatives: If your current medications are associated w unwanted side fx, you should discuss your concerns w your doc. Regular exercise is assoc with reduced se ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Djamchid Lotfi
57 years experience Neurology
?plasma exchange: Hiv or aids, on meds or not? If all has been done sometimes plasmophresis helps!
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month